Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Irregular periods. On medication for regularizing periods. Will future pregnancy be affected?

my name z XXXX n the prblm z dat i got irregular periods before marriage, n after marriage too. six mnths has passed away n in frst 3 mnths i got no periods den i went to doc n she gave me sm medicine after dat i got my periods regular (5,7,10)z the date of my periods bt ds tym i got my periods on 18th of july. m so worried plzz do tell me wot z the reason n solution of thid problm.... n does dis affect on pregnancy???
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

The most probable reason that you are not getting your period on time is because you have Anovulatory cycles..that is the ovaries are not releasing an egg on time in every cycle.
Yes this could delay pregnancy and getting pregnant may require help of a gynaecologist who would give you medication from the 2 to 7 day of your cycle to cause an egg to release.
Do get in touch with a gynaecologist for further help.

Hope this helps .
Answered: Sun, 20 Sep 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor